# SDR USAA000591

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH, STATION 294.5, JUST ABOVE ZEE FORWARD SERVICE DOOR.  INSTALLED REPAIR DOUBLER PER SRM 51-70-11.  (M)
